# SDR SWAA2022031428083

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651FB FORWARD EDGE SUPPORT BRACKET 27' FROM OUTBOARD EDGE IS BROKEN / REMOVED AND REPLACED DAMAGED BRACKET ON TRAILIN EDGE PANEL 651 FB I/A/W SRM51-40-02-0G-0 PAR 4 AND DWG 115A2741 REV C. A-TAG# A10523 P/N 287A9152-24 ____X _____X
